# SDR DL73K010407

- Difficulty date: March 12, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 49,845 hours, 39,608 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRIAL CONNECTOR TO RIGHT FWD WINDOW BEGAN SMOKING, TURNED OFF WINDOW HEAT SMOKE STOPPED. /  REPLACED R1 WINDOW AND WINDOW HEAT CONTROLLER PER M/M. OPNL TEST OF WINDOW HEAT GOOD
